Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20552
Title: General laws of adaptation to environmental factors: From ecological stress to financial crisis
Authors: Gorban, AN
Tyukina, TA
Smirnova, EV
First Published: Jan-2009
Citation: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 2009, 4 (6), pp. 1-53
DOI Link: 10.1051/mmnp/20094601
ISSN: 0973-5348
eISSN: 1760-6101
Links: http://hdl.handle.net/2381/20552
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.